Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1995 AND VOLUME= 57 AND SERIES: A AND ISSUE/PART: 2).

No. Of Matches: 12
[1] Title: Extreme sums of strictly stationary sequences of $m$-dependent variables
Author(s): T. Flak, W. Schmid
Series: A
Volume: 57
Part: 2
Page No.: 186--201
Year: 1995
AMS Subject Classification: 60G70, 60F05
Paper in PDF  | Summary of Paper

[2] Title: A note on percentile residual life
Author(s): Jae-Kee Song, Gyo-Young Cho
Series: A
Volume: 57
Part: 2
Page No.: 333--335
Year: 1995
AMS Subject Classification: 62E10, 62N05
Paper in PDF  | Summary of Paper

[3] Title: A nearest neighbour classification rule for multiple observations based on a sub-sample approach
Author(s): S. C. Bagui, K. L. Mehra, M. S. Rao
Series: A
Volume: 57
Part: 2
Page No.: 316--332
Year: 1995
AMS Subject Classification: 62H30, 62F15, 62G10
Paper in PDF  | Summary of Paper

[4] Title: A decision rule for dimension in the context of MANOVA
Author(s): Anindya K. De, Jayanta K. Ghosh
Series: A
Volume: 57
Part: 2
Page No.: 256--266
Year: 1995
AMS Subject Classification: 62H15, 82C10
Paper in PDF  | Summary of Paper

[5] Title: Tests for overdispersion in longitudinal data in the presence of outliers
Author(s): Brajendra C. Sutradhar, Kalyan Das
Series: A
Volume: 57
Part: 2
Page No.: 299--315
Year: 1995
AMS Subject Classification: 62F03, 62J05
Paper in PDF  | Summary of Paper

[6] Title: Recursive inference in a general linear model
Author(s): P. Bhimasankaram, D. Sengupta, S. Ramanathan
Series: A
Volume: 57
Part: 2
Page No.: 227--255
Year: 1995
AMS Subject Classification: 62J05, 62F05, 62F30
Paper in PDF  | Summary of Paper

[7] Title: Characterization of distributions using equilibrium transformations
Author(s): J. S. Huang, G. D. Lin
Series: A
Volume: 57
Part: 2
Page No.: 179--185
Year: 1995
AMS Subject Classification: 62E10, 60G10
Paper in PDF  | Summary of Paper

[8] Title: Estimation for stationary AR(1) models with nonconsecutively observed samples
Author(s): Dong Wan Shin, Sahadeb Sarkar
Series: A
Volume: 57
Part: 2
Page No.: 287--298
Year: 1995
AMS Subject Classification: 62M10, 62F12
Paper in PDF  | Summary of Paper

[9] Title: A note on the smoothness of $Lsp 1$-estimators for the linear model
Author(s): Steven P. Ellis
Series: A
Volume: 57
Part: 2
Page No.: 221--226
Year: 1995
AMS Subject Classification: 62J05, 62F35
Paper in PDF  | Summary of Paper

[10] Title: Characterizations based on regression properties: improved versions of recent results
Author(s): C. Radhakrishna Rao, D. N. Shanbhag
Series: A
Volume: 57
Part: 2
Page No.: 167--178
Year: 1995
AMS Subject Classification: 60E05, 62E10
Paper in PDF  | Summary of Paper

[11] Title: Improved estimation of a multivariate normal mean vector and the dispersion matrix: how one affects the other
Author(s): Nabendu Pal, Abdulaziz Elfessi
Series: A
Volume: 57
Part: 2
Page No.: 267--286
Year: 1995
AMS Subject Classification: 62H12, 62C15, 62F10
Paper in PDF  | Summary of Paper

[12] Title: Testing for independence between hitting times of bivariate PQD processes
Author(s): T. Ramalingam, Nader Ebrahimi
Series: A
Volume: 57
Part: 2
Page No.: 202--220
Year: 1995
AMS Subject Classification: 62G10, 60G40, 62M07
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help